# SDR AALA202508076314

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,785 hours, 18,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE FROM THE OUTSIDE. FLIGHT ATTENDANT ADVISES YELLOW GUST LOCK INSIDE IS DIFFICULT TO PRESS. INSPECTED MAIN CABIN DOOR, PER AMM TASK 52-13-51-200-801. FOUND GUST LOCK NEEDED TO BE LUBED, OPERATIONAL CHECK GOOD.
